# SDR FDEA202010082434

- Difficulty date: October 8, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 35,828 hours, 19,340 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te Flap
- Component: Te Flap, Airbus
- Component part number: A57960650003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP OUTER TRAILING EDGE UPPER SKIN CORRODED UNDERNEATH STATIC DISCHARGER REPAIRED THE RT OUTBOARD FLAP OUTER TRAILING EDGE CORRODED UPPER SKIN UNDERNEATH STATIC DISCHARGER, PER EA: 6-5750-T0357169 P1.  REPLACED THE DISCHARGER BASE, PER EA: 6-5750-T0357169 P1 & A300-600 AMM 23-61-21-04.  TITLE: WINGS-FLIGHT SURFACES-RT OUTBOARD FLAP, OUTER TRAILING EDGE, UPPER SKIN CORROSION UNDERNEATH STATIC DISCHARGER-TRIMOUT/DOUBLER REPAIR.  THE REPAIR CATEGORY "A", MAJOR REPAIR, IAW FEDEX GMM 6-2-100.
